# SDR 2001UALA00070

- Difficulty date: February 1, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 29,737 hours, 18,869 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Component: Flap Indicator, 1812996
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP EXTENSION PROBLEM.  *S/D*  REPLACED FLAP POSITION INDICATOR.
